UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 16

of '化疗引起的脱发'

16
TI
Chemotherapy-induced alopecia.
AU
Chon SY, Champion RW, Geddes ER, Rashid RM
SO
J Am Acad Dermatol. 2012;67(1):e37. Epub 2011 Dec 16.
 
Chemotherapy-induced alopecia is a distressing side effect common to certain treatment regimens in oncology. Unfortunately, chemotherapy-induced alopecia is an often overlooked or minor factor among our current research priorities and thus advances in amelioration have been minimal. This review offers a comprehensive examination of the clinically relevant basic science, clinical research, and current management options for chemotherapy-induced alopecia. We emphasize that hair loss secondary to chemotherapy is not as random or nonspecific in patterns or extent of disease, as one would initially perceive. Patient support and education information and templates are provided to facilitate patient treatment.
AD
PMID